# SDR SWAA2014022425479

- Difficulty date: February 18, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 21,242 hours, 12,705 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE PANEL CRACKED AT BS 540, LBL 1.  R & R PANEL IAW SRM & DRAWING.
